# SDR 2010F00098

- Difficulty date: April 20, 2010
- Submitted: April 23, 2010
- Operation: General aviation
- Aircraft: N423CA
- Make and model: Casa C212CC
- Aircraft serial: 240
- Aircraft time: 16,735 hours, 18,975 cycles
- Engine: Garrtt TPE331*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: 5004384
- Part serial: 0382
- Condition: Stuck
- Location: Zone 700
- Component: Brake Assy
- Component part number: 5006484
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT BRAKE FAILED ON LANDING. R & R BRAKE ASSEMBLY SHUTTLE VALVE.
